Truvada: Side Effects Of Consuming HIV Drugs

HIV patients need to take antiviral drugs to fight with HIV such as truvada. HIV is drugs are for a lifetime once started. And these medicines are not mild at all, and so they do have side effects. Some medicines causes’ small term side effects and some cause long term. An HIV patient has to intake many kinds of medicines per day. According to the drugs intake, the side effects differ. Though side effect of consuming HIV drug has been reduced than earlier drugs, there are still some. Here are some of the side effects which one HIV patient has to face.


• Tenofovir: short term side effect of HIV medicine:
In the initial stages when you will just start having those medicines there are chances that your body will not fit with it and will adopt some side effects. Such as fatigue, stomach problem, headache, skin rash, vomiting, dizziness, etc. But as they are small term side effects they will not last for more than two to three weeks. There is some cure to these side effects too which you can try at your home. But though these side effects are a small term and don’t sound dangerous still they can be life threatening.
• Long term side effects:
Thelong-term side effects last for lifetime as the term suggests. The long term side effects an HIV fighter will feel if consume truvada Australia or other antiviral are like- kidney disease, liver issues, heart problem, the process of fat division and storage in the body may affect, diabetes, nervous problem, bone weakness, etc. As the short-term side effects, these long-term side effects are also curable if treated properly.
• Treatment of the side effects:
Your body will need some tie to get adjusted with those medicines as truvada. As it adjusted the short-term side effects will go and in a long way, those long time side effects are also curable. But in any case, you must not stop your HIV medicines. Do consult with your doctor and take properly prescribed medicine and you’ll be fine.

Leave a Reply